Linearization of group stack actions and the Picard group of the moduli of SL r /μ s -bundles on a curve
Bulletin de la Société Mathématique de France, Tome 125 (1997) no. 4, p. 529-545
@article{BSMF_1997__125_4_529_0,
     author = {Laszlo, Yves},
     title = {Linearization of group stack actions and the Picard group of the moduli of $SL\_r/\mu \_s$-bundles on a curve},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {125},
     number = {4},
     year = {1997},
     pages = {529-545},
     doi = {10.24033/bsmf.2316},
     zbl = {0936.14024},
     mrnumber = {99h:14008},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1997__125_4_529_0}
}
Laszlo, Yves. Linearization of group stack actions and the Picard group of the moduli of $SL_r/\mu _s$-bundles on a curve. Bulletin de la Société Mathématique de France, Tome 125 (1997) no. 4, pp. 529-545. doi : 10.24033/bsmf.2316. http://www.numdam.org/item/BSMF_1997__125_4_529_0/

[B-L-S] Beauville (A.), Laszlo (Y.), Sorger (C.). - The Picard group of the moduli of G-bundles on a curve, preprint alg-geom/9608002, to appear in Compositio Math. | Zbl 0976.14024

[Br] Breen (L.). - Bitorseurs et cohomologie non abélienne, in ‘The Grothendieck Festschrift I', Progr. Math., Birkhäuser, t. 86, 1990, p. 401-476. | MR 92m:18019 | Zbl 0743.14034

[De] Deligne (P.). - Théorie de Hodge III, Publ. Math. IHES, t. 44, 1974, p. 5-78. | Numdam | MR 58 #16653b | Zbl 0237.14003

[Fa] Faltings (G.). - Stable G-bundles and Projective Connections, JAG, t. 2, 1993, p. 507-568. | MR 94i:14015 | Zbl 0790.14019

[Gr] Grothendieck (A.). - Géométrie formelle et géométrie algébrique, FGA, Sém. Bourbaki, t. 182, 1958/1959, p. 1-25. | Numdam | Zbl 0229.14005

[L-M] Laumon (G.), Moret-Bailly (L.). - Champs algébriques, preprint Université Paris-Sud, 1992.

[L-S] Laszlo (Y.), Sorger (C.). - The line bundles on the moduli of parabolic G-bundles over curves and their sections, Ann. École Normale Supérieure, 4e série, t. 30, 1997, p. 499-525. | Numdam | MR 98f:14007 | Zbl 0918.14004

[McL] Mac Lane (S.). - Categories for the working mathematician, GTM, Springer-Verlag, t. 5, 1971. | MR 50 #7275 | Zbl 0232.18001